# SDR C2XA10CL141A

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 16,611 hours, 13,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN ON THE AFT GALLEY WALL DID NOT TEST.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
